# SDR SWAA092281

- Difficulty date: April 5, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 65,009 hours, 52,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND L1 DOOR EMERGENCY EXIT LIGHT LENS INOP.  REMOVED AND REPLACED BATTERY CHARGER PER MM.
